Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Glasgow, MT

June 19, 2011Dawson County, Richland County, Wibaux County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 19, 2011, 7:14 PM MDT for Dawson County, Richland County, Wibaux County, Montana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 7:14 PM MDT (01:14 UTC)
Expired
Jun 19, 2011, 10:15 PM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Dawson County, MT, Richland County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 214 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:30 PM MDTFLASH FLOOD10 Nnw Wibaux, MTWHEN PERSON ARRIVED AT HOME THE CREEK AROUND HIS HOUSE WAS OUT OF IT BANKS AND WATER WAS RUNNING DOWN THE HILLS AND THROUGH HIS YARD. AN HOUR LATER WATER WAS STILL RUNNING THROUGH THE YARD. HAD 1.10 INCHES OF RAINFALL FROM THIS STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WGUS55 KGGW 200114
FFWGGW
MTC021-083-109-200415-
/O.NEW.KGGW.FF.W.0020.110620T0114Z-110620T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
714 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
  SOUTHERN RICHLAND COUNTY IN NORTHEAST MONTANA...

* UNTIL 1015 PM MDT.

* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A NEARLY STATIONARY BROKEN LINE OF THUNDERSTORMS CAPABLE OF        
  PRODUCING FLASH FLOODING FROM NEAR BURNS TO JUST SOUTH OF WIBAUX.  
  RAINFALL AMOUNTS OF ONE TO THREE INCHES PER HOUR ARE LIKELY WITH   
  THESE STORMS. AT 700 PM...A REPORT OF THREE INCHES OF RAIN IN THE  
  LAST HOUR WAS RECEIVED FROM A CITIZEN 15 MILES SOUTHEAST OF WIBAUX.

* THE STORM PRODUCING FLASH FLOODING WILL REMAIN OVER RURAL AREAS    
  OF SOUTHERN RICHLAND... EASTERN DAWSON AND WIBAUX COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 4690 10429 4742 10456 4743 10423 4689 10404

$$

MOYER
WEATHER.GOV/GLASGOW
3 follow-up statements
675 
WGUS75 KGGW 200226
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
826 PM MDT SUN JUN 19 2011

MTC021-083-109-200415-
/O.CON.KGGW.FF.W.0020.000000T0000Z-110620T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-RICHLAND-WIBAUX-
826 PM MDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
NORTHERN WIBAUX...SOUTHERN RICHLAND AND EASTERN DAWSON
COUNTIES...

AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
STRONG THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED EAST INTO NORTH 
DAKOTA. LIGHT SHOWERS WERE OCCURRING OVER THE WARNED AREA. RADAR 
ESTIMATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN OVER 
THE WARNED AREA SINCE 6 PM. ADDITIONAL SHOWERS WERE DEVELOPING 
AROUND GLENDIVE AND THESE WILL DRIFT EASTWARD THROUGH 10 PM. 

THE GREATEST FLASH FLOODING THREAT FROM THE EXCESSIVE RAIN WILL 
REMAIN OVER RURAL AREAS OF SOUTHERN RICHLAND AND EASTERN DAWSON 
COUNTIES...AND MUCH OF WIBAUX COUNTY ALONG AND NORTH OF INTERSTATE 
94.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.

&&

LAT...LON 4690 10429 4742 10456 4743 10423 4689 10404

$$

MOYER
WEATHER.GOV/GLASGOW
524 
WGUS75 KGGW 200332
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
932 PM MDT SUN JUN 19 2011

MTC021-083-109-200415-
/O.CON.KGGW.FF.W.0020.000000T0000Z-110620T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-RICHLAND-WIBAUX-
932 PM MDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT FOR
NORTHERN WIBAUX...SOUTHERN RICHLAND AND EASTERN DAWSON
COUNTIES...

AT 915 PM MDT...A CITIZEN REPORTED A FLASH FLOOD ON A CREEK RUNNING 
THROUGH HIS PROPERTY 10 MILES NORTH NORTHWEST OF WIBAUX. WATER HAD 
BEEN RUNNING THROUGH HIS YARD FOR MORE THAN AN HOUR. EXCESSIVE 
RAINFALL AMOUNTS OF ONE TO TWO INCHES BETWEEN 6 PM AND 8 PM 
HAVE LIKELY CAUSED SIMILAR OCCURRENCES OF HIGH WATER IN OTHER 
LOCATIONS OF THE WARNED AREA. 

AS OF 926 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE 
WARNED AREA WAS RAIN FREE...WITH NO IMMEDIATE THREAT OF ADDITIONAL 
RAINFALL THROUGH MIDNIGHT.. ANY LOCALIZED HIGH WATER WILL SLOWLY 
RECEDE THROUGH 1000 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4690 10429 4742 10456 4743 10423 4689 10404

$$

MOYER
WEATHER.GOV/GLASGOW
097 
WGUS75 KGGW 200414
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1014 PM MDT SUN JUN 19 2011

MTC021-083-109-200422-
/O.EXP.KGGW.FF.W.0020.000000T0000Z-110620T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-RICHLAND-WIBAUX-
1014 PM MDT SUN JUN 19 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT FOR NORTHERN 
WIBAUX...SOUTHERN RICHLAND AND EASTERN DAWSON COUNTIES...

SHOWERS AND THUNDERSTORMS WERE NO LONGER OVER THE WARNED AREA AND 
RUNOFF FROM THE HEAVY RAIN EARLIER IN THE EVENING HAS SUBSIDED. SOME 
STREAMS AND CREEKS MAY STILL RUN HIGHER THAN NORMAL FOR A FEW MORE 
HOURS...BUT ANY IMPACTS ARE EXPECTED TO BE MINIMAL.

LAT...LON 4690 10429 4742 10456 4743 10423 4689 10404

$$

MOYER
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:53 PM MDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 2:53 PM MDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
253 PM MDT SUN JUN 19 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY...

CLOUD SHIELD THIS AFTERNOON HAS BEEN PREVENTING FULL DAYTIME
HEATING AND THEREFORE LENGTHENING THE INITIATION TIMES OF
CONVECTIVE SHOWERS AND THUNDERSTORMS TO LATER THIS EVENING. MAIN
AREAS OF CONCERN ARE STILL ACROSS EASTERN SECTION OF THE CWA WHERE
BEST LIFT IS LOCATED. BULK OF JET ENERGY AND LIFT HAS ALSO SLOWLY SHIFTED
FURTHER SOUTH AND EAST OUT OF THE AREA WITH ONLY 200 TO 1200 J/KG
CAPE LEFT AVAILABLE. LARGE SCALE TROUGH ORIENTED FROM UTAH TO
CENTRAL MONTANA WILL ALSO VERY SLOWLY MOVE EAST. 850 MB
TEMPERATURES WILL START AT A SPREAD OF 10 TO 13*C OVERNIGHT.

MONDAY THROUGH TUESDAY... NORTHEASTERN MONTANA IS EXPECTED TO
ENTER THE WESTERN SIDE OF THE LARGE SCALE TROUGH EXITING THE AREA.
THIS WILL SLOWLY DIMINISH THE CHANCE OF RAIN SHOWERS FROM WEST TO
EAST ACROSS THE REGION THROUGH TUESDAY. IT WILL ALSO ALLOW MORE SUNLIGHT
TO FILTER INTO THE AREA AND RAISE 850MB TEMPS UP TO A RANGE OF
12*C TO 19*C. THAT WILL IN TURN WARM THE SURFACE INTO HIGHS AROUND
THE MID 70S BY TUESDAY AND GIVE THE REGION A SMALL REPRIEVE TO DRY
OUT. GAH

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
THE EXTENDED FORECAST RIDGING IS BUILDING INTO THE AREA WITH THE
UPPER LOW OVER MINNESOTA CONTINUE TO TRACK INTO THE GREAT LAKES
REGION. MODELS ARE IN FAIRLY GOOD AGREEMENT.

THE RIDGE HOLDS IN UNTIL LATE ON THURSDAY WHEN A PACIFIC NORTHWEST
UPPER LOW BEGINS TO KNOCK DOWN THE RIDGE AND BRING SOUTHWEST FLOW
TO THE AREA. THIS WILL INCREASE THE PROBABILITY OF THUNDERSTORMS
TO NORTHEAST MONTANA. THIS TREND WILL HOLD INTO NEXT WEEKEND.

TEMPERATURES WILL CONTINUE WITH HIGHS MAINLY IN THE 70S WITH LOWS
IN THE 50S. PROTON/EBERT

&&

.AVIATION...
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL BECOME MORE
NUMEROUS DURING THE EVENING. OCCASIONAL MVFR OR EVEN IFR CONDITIONS
ARE POSSIBLE THROUGH THE EVENING WITH THE STORMS AS HEAVY RAIN IS
EXPECTED. RAE

&&

.HYDROLOGY...
FLOODING CONTINUES ON THE MILK RIVER FROM NEAR HINSDALE THROUGH
NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVELS THROUGH NEXT
WEEKEND AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE RIVER.
HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE MILK
RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK AND
WILLOW CREEK. TRIPLE CREEK RESERVOIR IN S VALLEY COUNTY IS IN
DANGER OF FAILING...WHICH EMPTIES INTO LONE TREE CREEK...THEN INTO
WILLOW CREEK.

FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY
CREEKS ACROSS PETROLEUM COUNTY.

WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 65K
CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA
BORDER WILL CONTINUE TO REMAIN HIGH DUE TO THESE RELEASES COMBINED
WITH THE WATER FLOWING FROM THE MILK RIVER. LITTLE CHANGE IN
RIVER LEVEL IS EXPECTED OVER THE NEXT WEEK.

WIDESPREAD RAIN OF ONE TO THREE INCHES HAS OCCURRED ACROSS
NORTHEASTERN MONTANA FRIDAY. THIS HAS RESULTED IN HIGH WATER
ALONG ROCK CREEK...THE POPLAR RIVER AND BIG MUDDY CREEK...AS WELL
AS OTHER SMALLER CREEKS ACROSS THE REGION.

THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF
RAIN...SOMETIMES LOCALLY HEAVY...THROUGH NEXT WEEK. WITH
WIDESPREAD SATURATED GROUND FROM RECENT RAINS...FLASH FLOODING
WILL BE POSSIBLE FROM ANY HEAVY RAIN STORMS THAT DEVELOP. A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON THROUGH MONDAY MORNING
FOR MUCH OF THE REGION IN ANTICIPATION OF THE NEXT STORM SYSTEM
LIFTING INTO THE CENTRAL PLAINS.

&&

.CLIMATE...
2011 RAINFALL THROUGH JUNE 18TH IN GLASGOW IS ON A RECORD PACE
AT 14.81 INCHES. IT IS CERTAIN TO BE THE WETTEST FIRST HALF OF
THE YEAR EVER...THE RECORD BEING 14.92 INCHES IN 1906. THERE HAVE
BEEN 4 TIMES SO FAR THIS YEAR WHEN AN INCH OR MORE OF RAIN HAS
FALLEN IN ONE DAY. THE RECORD FOR THE ENTIRE YEAR IS 5 DAYS...IN
1906 AND 1923. JUNE RAINFALL OF 4.42 INCHES IS ALREADY MORE THAN
DOUBLE THE NORMAL FOR THE ENTIRE MONTH. IT IS EXPECTED ALSO THAT
JUNE WILL BE THE 8TH MONTH IN A ROW TO BE COOLER THAN NORMAL...7
OF THOSE 8 MONTHS ALSO BEING WETTER THAN NORMAL. SIMONSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CENTRAL AND
SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT...
MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...NORTHERN
VALLEY...EASTERN ROOSEVELT.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 19, 6:05 PM MDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
605 PM MDT SUN JUN 19 2011

MTZ019-024-025-027-062-210015-
SHERIDAN-RICHLAND-DAWSON-WIBAUX-EASTERN ROOSEVELT-
605 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON MONDAY. STRONG...
SLOW-MOVING THUNDERSTORMS ARE EXPECTED TO BRING THE POTENTIAL FOR
HEAVY AMOUNTS OF RAIN IN A SHORT PERIOD OF TIME TONIGHT.

FLOOD WARNINGS CONTINUE ON THE MISSOURI RIVERS EASTWARD TO THE
NORTH DAKOTA BORDER. FLOOD WARNINGS FOR SMALL STREAMS REMAIN IN
EFFECT FOR MANY OTHER LOCATIONS NORTH OF THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016>018-020>023-026-059>061-210015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-PRAIRIE-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
605 PM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

FLOOD WARNINGS REMAIN IN EFFECT FOR FOR THE MILK AND MISSOURI RIVERS
FROM TAMPICO EAST TO THE NORTH DAKOTA BORDER. FLOOD WARNING ARE
ALSO IN EFFECT FOR MANY SMALL CREEKS AND STREAMS IN THE AREA. SEE THE
LATEST FLOOD STATEMENTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MOYER

In the hours before

Special weather statement, Jun 19, 5:42 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
542 PM MDT SUN JUN 19 2011

MTZ019-200045-
SHERIDAN-
542 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...

UNTIL 645 PM MDT/745 PM CDT/.

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF WESTBY...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND SOME MINOR
FLOODING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WESTBY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4899 10404 4855 10404 4857 10443 4901 10438
      4901 10406
TIME...MOT...LOC 2341Z 180DEG 10KT 4872 10418

GAH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:49 AM MDTDense Fog AdvisoryGGWDaniels, Richland, Roosevelt, Sheridan5 hr

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.